# SDR AUS20030882

- Difficulty date: August 31, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Boeing 747338
- Engine: Rroyce RB211524D419
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: B7502
- Part serial: B7502
- Condition: Failed
- Location: Mlg
- Part time: 147 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) NR 5F TIRE TREAD SEPARATED FROM CASING. TIRE REMAINED INFLATED.  NIL DAMAGE EVIDENT TO REST OF AIRCRAFT.  SUSPECT CAUSED BY FAILURE OF TREAD TO BOND TO CASING DURING RETREAD.
